# SDR CALA0600328

- Difficulty date: September 2, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 61,624 hours, 31,931 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546533
- Condition: Corroded
- Location: Sta 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER CENTER SHEAR CLIP ON FRAME IN FORWARD CARGO COMPARTMENT AT STA 500, S28L TO 28R CORRODED.  THE CORRODED AREA WAS REMOVED AND FILLER AND DOUBLER WERE INSTALLED IAW SRM 53-00-07.
